| Model Number |
PEEK SWIVELOCK SP, 4.75X24.5MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error due to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
Event or Problem Description
On 09/07/2021, it was reported by a sales representative via email that an ar-2324pslm suture anchor, peek-swivelock® the second anchor is placed, is well impacted and screwed in correctly.When the handles is removed an eyelet and anchor are released.This was discovered during use, with no patient affect reported.Additonal information requested.